# SDR C2XA01CL197

- Difficulty date: August 23, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: CBC16707
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3692 THE CREW REPORTED A BURNING SMELL IN THE CABIN.  MAINTENANCE INSPECTED AND FOUND THE GALLEY HOT JUG RECEPTACLE TO BE BURNT.  THE RECEPTACLE CONNECTOR WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
